| Model Number |
CAT00241 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
06/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the guidewire broke and the procedure was converted to open to retrieve the broken guidewire.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: guidewire broken probable root cause: design tip not sharp enough.Process tip not manufactured to specification.Application improper insertion, not enough force during insertion the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
Event or Problem Description